A new stability test for linear neutral differential equations

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We obtain new explicit exponential stability conditions for the linear scalar neutral equation with two bounded delays ẋ(t)−a(t)ẋ(g(t))+b(t)x(h(t))=0, where 0≤a(t)≤A0<1, 0<b0≤b(t)≤B, using the Bohl–Perron theorem and a transformation of the neutral equation into a differential equation with an infinite number of delays. The results are applied to the neutral logistic equation.

Original languageEnglish
Pages (from-to)79-85
Number of pages7
JournalApplied Mathematics Letters
StatePublished - 1 Jul 2018


  • Bohl–Perron theorem
  • Explicit stability conditions
  • Logistic neutral differential equation
  • Neutral equations
  • Uniform exponential stability
  • Variable delays

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'A new stability test for linear neutral differential equations'. Together they form a unique fingerprint.

Cite this